# SDR DALA2017072805732

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 78,992 hours, 60,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RECEIVED AFT CARGO FIRE INDICATION AFTER LANDING.   COMPLIED WITH QRH. INDICATION CEASED.  REMOVED AND REPLACED NR 1 FIRE BOTTLE AND REPLACED AFT CARTRIDGE IAW AMM 26-22.
